# SDR 2020F00475

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: General aviation
- Aircraft: N7708Y
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30661
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING ENGINES STABILIZATION FOR TAKEOFF WE HAD SMOKE IN COCKPIT AND PASS CABIN.  CORRECTIVA ECTION: WAS PERFORMED TASK 21-00-01-10-801 AIR COND SYSTEM OIL CONTAMINATION PRACTICES REMOVAL. IN TEST AIR CONDITIONED COOLING PACK NORMAL ON GROUND, IAW 21-00-00.
